Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 241, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 11, 2008, 11:01 PM CDT for Butler County, Grundy County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 11:01 PM CDT (04:01 UTC)
- Expired
- Jun 11, 2008, 11:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Butler County, IA, Grundy County, IA
The radar
The Des Moines radar (KDMX), 116 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 8:39 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 120401
SVRDMX
IAC023-075-120445-
/O.NEW.KDMX.SV.W.0241.080612T0401Z-080612T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1101 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRUNDY COUNTY IN CENTRAL IOWA...
BUTLER COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 1145 PM CDT.
* AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF DUMONT TO 6 MILES SOUTHWEST OF
WELLSBURG...OR ALONG A LINE EXTENDING FROM 34 MILES SOUTH OF MASON
CITY TO 35 MILES WEST OF WATERLOO...AND MOVING EAST AT 49 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WELLSBURG BY 1105 PM CDT...
DUMONT BY 1110 PM CDT...
BRISTOW...HOLLAND...GRUNDY CENTER AND APLINGTON BY 1115 PM CDT...
ALLISON...STOUT AND PARKERSBURG BY 1120 PM CDT...
DIKE BY 1125 PM CDT...
68 MPH WINDS WERE RECORD AT THE AIRPORT IN IOWA FALLS AT 1055 PM.
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO WARNING. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS
SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4234 9301 4242 9300 4246 9302 4291 9303
4292 9256 4247 9256 4247 9255 4236 9255
TIME...MOT...LOC 0401Z 257DEG 43KT 4266 9312 4240 9302
$$
KINNEY2 follow-up statements
000
WWUS53 KDMX 120427
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1127 PM CDT WED JUN 11 2008
IAC023-075-120445-
/O.CON.KDMX.SV.W.0241.000000T0000Z-080612T0445Z/
BUTLER IA-GRUNDY IA-
1127 PM CDT WED JUN 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHEASTERN GRUNDY AND BUTLER COUNTIES...
AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ALLISON TO STOUT...OR ALONG A LINE
EXTENDING FROM 25 MILES SOUTH OF CHARLES CITY TO 18 MILES WEST OF
WATERLOO...MOVING EAST AT 49 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHELL ROCK BY 1135 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.
LAT...LON 4236 9255 4235 9286 4262 9285 4291 9296
4292 9256 4247 9256 4247 9255
TIME...MOT...LOC 0427Z 257DEG 43KT 4273 9271 4248 9264
$$
KINNEY000
WWUS53 KDMX 120446
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 PM CDT WED JUN 11 2008
IAC023-075-120456-
/O.EXP.KDMX.SV.W.0241.000000T0000Z-080612T0445Z/
BUTLER IA-GRUNDY IA-
1146 PM CDT WED JUN 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRUNDY AND BUTLER
COUNTIES HAS EXPIRED...
AT 1145 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR IOWA.
LAT...LON 4236 9255 4235 9286 4262 9285 4291 9296
4292 9256 4247 9256 4247 9255
TIME...MOT...LOC 0427Z 257DEG 43KT 4273 9271 4248 9264
$$
KINNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:48 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 11, 6:48 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 648 PM CDT WED JUN 11 2008 .DISCUSSION... LARGE MID-LEVEL CYCLONE SITS OVER NORTHERN ROCKIES WITH SHORTWAVE SWINGING AROUND ITS SOUTHERN PERIPHERY EVIDENT ON WV IMAGERY. SFC ANALYSIS SHOWS LOW PRESSURE NEARLY STATIONARY IN EASTERN SD WITH WARM/STATIONARY FRONT STRETCHED ACROSS SOUTHERN MN AND WI...AND COLD FRONT EXTENDING THROUGH EASTERN NE AND CENTRAL/WESTERN KS. DEEP SOUTHERLY FLOW IN THE WARM SECTOR HAS ALLOWED LOW-LEVEL MOISTURE TO POOL UP ACROSS OUR AREA...WITH DEWPOINTS NOW IN THE MID/UPPER 60S ACROSS THE SOUTHERN 2/3 OF THE STATE. SKIES HAVE LARGELY CLEARED OUT BEHIND EARLIER CONVECTIVE CLUSTER AND ARE NOW PARTLY CLOUDY OVER MUCH OF CENTRAL IOWA...ALLOWING TEMPERATURES TO RISE INTO THE LOWER 80S IN SOME LOCATIONS. WITH THE INCREASE IN LOW-LEVEL MOISTURE AND WARM AIR INSTABILITY IS INCREASING SIGNIFICANTLY. WIND SHEAR ALSO HIGH WITH SWERLY FLOW ALOFT AND AN 850 MB JET OVER WESTERN IA. AS THE MID-LEVEL SHORTWAVE REVOLVES AROUND THE SOUTHEASTERN PERIPHERY OF THE LOW THIS EVENING...IT WILL KICK THE SURFACE LOW NORTHEAST BRINGING THE COLD FRONT THROUGH CENTRAL IA OVERNIGHT. FIRST THREAT WILL BE ISOLATED CONVECTION IN THE WARM SECTOR WELL AHEAD OF THE FRONT THIS EVENING/EARLY TONIGHT...HOWEVER IT APPEARS THAT WARM AIR ABOVE THE SFC WILL PROVIDE SUFFICIENT CAP TO KEEP THIS IN CHECK. ANYTHING THAT DOES DEVELOP IN THIS TIMEFRAME WILL HAVE A GOOD CHANCE OF GOING SEVERE GIVEN THE ENVIRONMENT. STORMS ALONG AND JUST AHEAD OF THE COLD FRONT WILL ENTER OUR AREA BETWEEN 00Z AND 04Z...MOVING ACROSS THROUGH THE NIGHT. PRIMARY SEVERE THREAT WILL BE NWERN HALF OF CWA...WITH CONVECTION TRANSITIONING TO ELEVATED AND SEVERE THREAT DIMINISHING BUT STILL PRESENT AFTER ABOUT MIDNIGHT. QPF DIFFICULT TO PIN DOWN TONIGHT...BUT HEAVY RAIN WILL BE WIDESPREAD WITH THE HIGHEST AMOUNTS LIKELY EARLIER IN THE NIGHT ACROSS THE NORTHWEST. FRONT WILL MOVE SOUTHEAST ACROSS IA ON THU AND MAY SEE ADNL TSRA DURING THE AFTERNOON OVER THE SERN THIRD. THAT SHOULD MOVE SE OF THE CWA BY SNST AND EXPECT IA TO MISS MOST OF THE CWA. PTRN CHNG WILL GIVE IA A BREAK FRM THE ACTIVE WX FOR ABOUT A WEEK AS THE OVR ALL PTRN BASICALLY SHIFTS 180 DEGREES. SOME PCPN ON TAP FOR THE SUN INTO MON TIMEFRAME, BUT NOT AS WDSPRD OR HEAVY AS HAS BEEN THE CASE OF LATE. && .AVIATION...12/00Z SVR SQUALL LINE ENTERING WRN IA WILL BE THE MAIN WX FEAT WITH THIS SET. TIMED THE SYS ACRS THE CWA OVR NGT WITH IT REACHING KFOD BY AROUND 02Z AND KOTM ARND 08Z. MAIN AREA LKLY TO LAST ABOUT 2 HRS WITH SOME -TSRA AFT MAIN LINE. OUTSIDE OF TSRA, GENL VFR CONDS WILL HOLD THRU FCST PD. WILL BE A CHANCE OF REDEVELOPMENT OVR THE SERN TAFS BY THE MID DAY PERIOD ON THU...WITH ENTIRE AREA SHIFTING SWD BY END OF TAF PD. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ADAIR-ADAMS- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MADISON-MARSHALL- PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-TAYLOR-UNION- WEBSTER-WINNEBAGO-WORTH-WRIGHT. && MS JUN 08
Hazardous weather outlook, Jun 11, 3:48 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 348 PM CDT WED JUN 11 2008 IAZ026>028-037>039-048>050-060>062-072>075-082>086-093>097-122100- FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL- TAMA-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION- CLARKE-LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP TO THE WEST AND MOVE INTO THE AREA THIS EVENING. THE STRONG STORMS WILL ADVANCE EAST TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT. ALL MODES OF SEVERE WEATHER AREA LIKELY THIS EVENING. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO THURSDAY EVENING. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS EARLY FRIDAY AND A BETTER CHANCE FOR STORMS ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR A TWO TO THREE HOUR PERIOD FROM THE BEGINNING OF THE THUNDERSTORMS THIS EVENING...AND IS NOT EXPECTED THURSDAY. IAZ004>007-015>017-023>025-033>036-044>047-057>059-070-071-081- 092-122100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- TAYLOR- 348 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL DEVELOP AND MOVE INTO WESTERN IOWA THIS EVENING. THE STORMS WILL ADVANCE TO THE INTERSTATE 35 CORRIDOR BY AROUND MIDNIGHT...AND ACROSS OUR AREA BETWEEN MIDNIGHT AND 5 AM. THE MAIN SEVERE WEATHER THIRD WILL BE FOR HAIL AND HIGH WINDS. WIDESPREAD HEAVY RAIN IS ALSO LIKELY WITH THESE STORMS. NUMEROUS AREAL AND RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS CENTRAL IOWA. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LINGERING INTO EARLY FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A LAMONI TO TAMA LINE DURING THE AFTERNOON THURSDAY. A BETTER CHANCE FOR STORMS WILL ARRIVE ON SUNDAY INTO MONDAY. THE SEVERE WEATHER POTENTIAL AT THIS TIME LOOKS TO BE MINIMAL WHILE THE HEAVY RAIN POTENTIAL HAS YET TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM AROUND MIDNIGHT THROUGH THE PREDAWN HOURS...AND POSSIBLY THURSDAY AFTERNOON.
In the hours before
Local storm report, Jun 11, 10:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1042 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 5 SE BUFFALO CENTER 43.34N 93.88W
06/11/2008 WINNEBAGO IA EMERGENCY MNGR
MULTIPLE TREES DOWN...SHED DESTROYED...GARAGE
DAMAGED...TREE AGAINST HOME.
&&
SMALLLocal storm report, Jun 11, 10:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1043 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG 4 S OGDEN 41.98N 94.03W
06/11/2008 BOONE IA LAW ENFORCEMENT
LARGE TREE DOWN ACROSS HIGHWAY 169...UNMOVABLE
&&
PODRAZIKLocal storm report, Jun 11, 10:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1047 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 6 SSW CARROLL AIRPORT 41.97N 94.82W
06/11/2008 CARROLL IA LAW ENFORCEMENT
WATER ACROSS OLYMPIC ROAD JUST SOUTH OF WILLEY.
1030 PM FLASH FLOOD 3 E CARROLL AIRPORT 42.04N 94.73W
06/11/2008 CARROLL IA LAW ENFORCEMENT
WATER OVER TIMBER AVENUE JUST SOUTH OF GLIDDEN.
&&
PODRAZIKLocal storm report, Jun 11, 10:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM TSTM WND GST RANDALL 42.24N 93.60W
06/11/2008 E60 MPH HAMILTON IA TRAINED SPOTTER
&&
PODRAZIKLocal storm report, Jun 11, 10:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1054 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG 3 S BLAIRSBURG 42.44N 93.64W
06/11/2008 HAMILTON IA LAW ENFORCEMENT
LARGE TREE AND BUILDINGS DOWN ALONG WITH HOUSE DAMAGE.
&&
PODRAZIKLocal storm report, Jun 11, 10:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1057 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM LIGHTNING CURLEW 42.98N 94.74W
06/11/2008 PALO ALTO IA BROADCAST MEDIA
*** 1 FATAL *** MAN KILLED IN YARD NEAR HOUSE. FROM KICD
RADIO.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:12 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 48 min |
| Jun 11, 7:29 PM CDT | Tornado Warning | DMX | Emmet, Palo Alto | 46 min |
| Jun 11, 7:39 PM CDT | Tornado Warning | DMX | Crawford | 18 min |
| Jun 11, 7:41 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 44 min |
| Jun 11, 7:53 PM CDT | Tornado Warning | DMX | Crawford | 52 min |
| Jun 11, 7:59 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 11, 8:02 PM CDT | Tornado Warning | DMX | Sac | 28 min |
| Jun 11, 8:08 PM CDT | Flash Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 11, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 48 min |
| Jun 11, 8:15 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 45 min |
| Jun 11, 8:17 PM CDT | Tornado Warning | DMX | Audubon, Carroll | 43 min |
| Jun 11, 8:26 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 34 min |
| Jun 11, 8:31 PM CDT | Tornado Warning | DMX | Carroll | 29 min |
| Jun 11, 8:33 PM CDT | Tornado Warning | DMX | Kossuth | 42 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 27 min |
| Jun 11, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 57 min |
| Jun 11, 8:52 PM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 11, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 46 min |
| Jun 11, 8:59 PM CDT | Tornado Warning | DMX | Palo Alto, Pocahontas | 31 min |
| Jun 11, 9:06 PM CDT | Flash Flood Warning | DMX | Kossuth | 6 hr |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 50 min |
| Jun 11, 9:12 PM CDT | Tornado Warning | DMX | Kossuth | 33 min |
| Jun 11, 9:16 PM CDT | Flash Flood Warning | DMX | Audubon, Carroll, Cass | 6 hr |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 42 min |
| Jun 11, 9:33 PM CDT | Flash Flood Warning | DMX | Cerro Gordo, Worth | 6 hr |
| Jun 11, 9:35 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Winnebago | 40 min |
| Jun 11, 9:37 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 38 min |
| Jun 11, 9:54 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 36 min |
| Jun 11, 9:55 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 6 hr |
| Jun 11, 9:57 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 48 min |
| Jun 11, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 44 min |
| Jun 11, 10:02 PM CDT | River Flood Warning | DMX | Humboldt | 13 hr |
| Jun 11, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock | 39 min |
| Jun 11, 10:26 PM CDT | Flash Flood Warning | DMX | Boone, Dallas | 6 hr |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | DMX | Story | 49 min |
| Jun 11, 10:32 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 43 min |
| Jun 11, 10:34 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Story, Wright | 6 hr |
| Jun 11, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 52 min |
| Jun 11, 11:04 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 56 min |
| Jun 11, 11:08 PM CDT | Flash Flood Warning | DMX | Hancock, Winnebago | 6 hr |
| Jun 11, 11:16 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 29 min |
| Jun 11, 11:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 55 min |
| Jun 11, 11:27 PM CDT | Flash Flood Warning | DMX | Adams | 6 hr |
| Jun 12, 12:08 AM CDT | River Flood Warning | DMX | Cass | 21 hr |
| Jun 12, 12:15 AM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 12, 12:23 AM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 12, 12:28 AM CDT | Flash Flood Warning | DMX | Madison | 6 hr |
| Jun 12, 1:28 AM CDT | Flash Flood Warning | DMX | Marshall, Tama | 6 hr |
| Jun 12, 2:26 AM CDT | Areal Flood Warning | DMX | Palo Alto, Pocahontas | 6 hr |
| Jun 12, 3:06 AM CDT | Areal Flood Warning | DMX | Kossuth | 6 hr |
| Jun 12, 3:22 AM CDT | Areal Flood Warning | DMX | Audubon, Carroll, Cass | 5 hr |
| Jun 12, 3:50 AM CDT | Areal Flood Warning | DMX | Adair, Guthrie | 6 hr |
| Jun 12, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 40 min |
| Jun 12, 4:23 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie | 23 min |
| Jun 12, 5:30 AM CDT | Areal Flood Warning | DMX | Adams | 3 hr |
| Jun 12, 6:26 AM CDT | Areal Flood Warning | DMX | Madison | 3 hr |
| Jun 12, 7:00 AM CDT | Areal Flood Warning | DMX | Adair, Adams, Audubon, Black Hawk, Boone, Bremer and 26 more | 12 hr |
| Jun 12, 9:39 AM CDT | River Flood Warning | DMX | Decatur | 34 hr |
| Jun 12, 12:21 PM CDT | River Flood Warning | DMX | Story | 15 hr |
| Jun 12, 1:13 PM CDT | River Flood Warning | DMX | Lucas | 38 hr |
| Jun 12, 1:27 PM CDT | River Flood Warning | DMX | Polk | 14 hr |
| Jun 12, 3:04 PM CDT | Areal Flood Warning | DMX | Marion | 12 hr |
| Jun 12, 3:09 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 29 min |
| Jun 12, 3:29 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 27 min |
| Jun 12, 3:47 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 28 min |
| Jun 12, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 27 min |
| Jun 12, 4:21 PM CDT | Tornado Warning | DMX | Appanoose, Davis | 39 min |
| Jun 12, 4:40 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 34 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 32 min |
| Jun 12, 4:57 PM CDT | Tornado Warning | DMX | Davis | 48 min |
| Jun 12, 5:06 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 39 min |
| Jun 12, 5:19 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Monroe, Wapello | 12 hr |
| Jun 12, 5:26 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 14 min |
| Jun 12, 5:30 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 17 min |
| Jun 12, 5:36 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 24 min |
| Jun 12, 5:48 PM CDT | Tornado Warning | DMX | Davis | 30 min |
| Jun 12, 6:56 PM CDT | Areal Flood Warning | DMX | Adair, Adams, Black Hawk, Boone, Bremer, Butler and 17 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.